Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stiff neck with spot on arms, migraines, stomach cramps. Should I go to doctor?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 102 Questions
Hello Im 24 years old and been feeling off over a week now, Started with a stiff neck where i could hardly move then ive been coming out with spots all up my arm which are really itchy and ive been struggling to sleep only getting about 4 hours a night, Ive always suffered constantley with migrains which doesnt help me feel any better with everything else going on. Then for the last 3-4 days ive been getting really bad stomach cramps and when goin to the toilet my stool is a light brown to greenish and runny. Should i get myself to the doctors? Please Help.
Posted Thu, 17 Jan 2013 in General Health
Answered by Dr. Krishna Kumar 1 hour later

Thank you for sharing your problem with me here.

I read through the details submitted with diligence. You been suffering with stiff neck, rashes and loose stools - These symptoms are suggestive of an underlying viral infection.

Viral infections are self resolving and I except you to feel better in a few days to weeks. Drink plenty of fluids and take some over the counter analgesics to fasten the recovery.

In the mean time, I also recommend consulting a competent physician nearby and get your blood tested at the earliest.

I hope this helps. Please revert to me if you have further doubts.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor